Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stopped taking ecosprin, rosuvos. Got normal ECG. Looking for alternate medication

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 8471 Questions
i got ecg normal and tmt + XXXXXXX a doctor hdl -27 ldl 113 & TRI 203 medication given PROCROME XL25,ECOSPRIN 75 and Rosuvos 5mg last wich i am not feeling comfortable and i stopped is there any issue in stopping this last drug. any substitute for this can i stop it
Posted Sun, 5 May 2013 in Hypertension and Heart Disease
Answered by Dr. Michelle Gibson James 40 minutes later
Hi, thanks for using healthcare magic

Rosuvos is in the statin family of medications and is used for treating high cholesterol.

Like all medications ,it is associated with possible side effects that can but may not occur. Most persons taking it do not experience problems with it but everyone reacts differently to medication. If you are using it and experiencing problems then you can use an alternative.

Some medications that lower cholesterol that can be used instead of the rosuvos are : atorvastatin, simvastatin, pravastatin,lovastatin. There is also a combination of simvastatin and ezetimbe.

In addition to the use of medication, cholesterol can be lowered by activity and a change in diet. It is recommended that persons exercise for at least 150 minutes a week.
In terms of diet it you use alot of fruits and vegetables (they should be half of your plate for your main meals), decrease the use of fried foods, fatty foods, use whole grain products ,salmon oats, barley, flax seed-these high fiber products will help to lower the cholesterol
Food contain sterols and stanols are recommended to persons with high cholesterol, these are almonds, walnuts, some yogurts, avocado, apples,oranges, corn, peanut butter, coconut oil, walnut oil

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor